Hello, Just a question:
I've been taking Gilenya 0.5mg for almost a year now and as time has went on I've been noticing More problems as far as pain & spasms that had gone away when 1st diagnosed with M.S. are Now Back with a Vindictive Vengenace on my body, as well as I'm tripping & falling Atleast 1-2 a month sometimes flat on face and feel like I'm in the pinball machine and I'm the silver ball unless there happens to be a wall or my husband is near to catch me, along with dizziness, not only urine which came first but bowel incontinence problems at times also... My legs are Very Weak to stand and I have become Much Much More Irritable & Irritated. At times I can't even swallow pills. I eat at times that will last a week or more and everything goes straight through me and I don't think that has anything to do with my I.B.S. because I've dealt with that for years. My vision has gotten much worse that I can't read really small words which had never been a problem b4 only distance was and I did have the lasic surgury which ended up being a huge loss of awesome Sight/money since diagnosed cause now I again have to wear Rx glasses 24/7, headaches are getting worse everyday, constant sinus'/allergies (I don't know which) I just know my nose runs or completly stuffed up everyday. Of course I have major heat sensitivties but now if I get too cold it 's not cold It's Freezing so bad at times fells like I can't get warm so I have to bundle up with heat, as my toes/fingers are cramped up into a curl in pain and spasms in my calves and in places I never knew or thought of (ie. eye balls, inside throat, front of neck under chin, top of feet, along spinle cord in back/back that it can be seen and felt, then I get so hot I start freaking out because I'm Too Hot, I do have Osteopenia, but...
Taking showers totally wears me out even using my shower chair and shopping lol that Truely is a Hilarious Joke and I did used to love it as all/most of us princesses do :) There are so many other problems that I can't think of until it happens. All I know is that by noon I am totally done for the day & that's staying home... If I do nothing at all that day but just sit around then I'm usually good for the most part, well kinda... :D
I feel so terrible to be putting my husband through all this he is disabled also (but for other reasons) and I can't even give him what he/we needs or wants and enjoy that every marriage needs but rarely and it breaks my heart especially since we're still newlyweds (5/6/11)!!!
Is this normal with this pill or is the Dr. just gonna say, "It's you M.S. Lori?"
Please Help If You Can To Answer Some or Any Of My Question?
Is it possible that your body can become immune to Gilenya?
- 11 Aug 2013 by luvbirdz
- 21 Aug 2013
- multiple sclerosis, muscle spasm, pain, gilenya
Hello, Just a question:
I don't have an answer for you but I wanted to respond because your experience is identical to mine after just over a year on Gilenya. I know it wasn't meant to improve these symptoms but frankly, if it's supposed to slow the progression of the disease then I'd have to say it has never worked for me at all. I've gotten so much worse since I started Gilenya that I sometimes wonder if I was better off with no treatment at all, especially when you factor in the hideous side effects such as dangerously high blood pressure (240/107), constant, repeated herpes infections that I'd never had before, back to back bladder infections the past 6 months, fun stuff. All that in addition to your list, plus overwhelming, crushing fatigue, brain fog, loss of focus, suddenly losing consciousness randomly, shortness of breath, chest pain and horrible headaches. At this point I've decided a needle stick doesn't look so bad. I'm planning to switch to Rebif if I can get my doctor to agree.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 1 answer
Posted 13 Sep 2010 • 2 answers
This is my 5 month on Gilenya, am starting to have night sweats, chronic cough & nausea, anyone else
Posted 21 May 2012 • 5 answers
Posted 24 Apr 2015 • 1 answer
Posted 27 Jan 2016 • 1 answer